| Model Number |
X SERIES |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the device and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
The complainant alleged while defibrillating a patient (age and gender unknown), the device displayed a "do not use icon" message.This is the only information available.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During investigation of the device to determine root cause, the technician observed physical damages to the battery catch consistent with mis-handling.The rear battery catch was replaced to remedy the reported malfunction.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.